Survival probability approach to the relaxation of a macroscopic system in the defect-diffusion framework
Applicationes Mathematicae, Tome 31 (2004) no. 4, pp. 423-432
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The main objective of this paper is to present a new probabilistic model underlying the universal relaxation laws observed in many fields of science where we associate the survival probability of the system's state with the defect-diffusion framework. Our approach
is based on the notion of the continuous-time random walk. To derive the properties of the survival probability of a system we explore the limit theorems concerning either the summation or the extremes: maxima and minima. The forms of the survival probability that result from the scheme under consideration are in agreement with the characteristics of empirical data. Moreover, the proposed approach allows us to indicate their origins.
DOI :
10.4064/am31-4-4
Keywords:
main objective paper present probabilistic model underlying universal relaxation laws observed many fields science where associate survival probability systems state defect diffusion framework approach based notion continuous time random walk derive properties survival probability system explore limit theorems concerning either summation extremes maxima minima forms survival probability result scheme under consideration agreement characteristics empirical moreover proposed approach allows indicate their origins
Affiliations des auteurs :
Paulina Hetman 1
@article{10_4064_am31_4_4,
author = {Paulina Hetman},
title = {Survival probability approach to the relaxation of a macroscopic system in the defect-diffusion framework},
journal = {Applicationes Mathematicae},
pages = {423--432},
year = {2004},
volume = {31},
number = {4},
doi = {10.4064/am31-4-4},
zbl = {1052.60077},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am31-4-4/}
}
TY - JOUR AU - Paulina Hetman TI - Survival probability approach to the relaxation of a macroscopic system in the defect-diffusion framework JO - Applicationes Mathematicae PY - 2004 SP - 423 EP - 432 VL - 31 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am31-4-4/ DO - 10.4064/am31-4-4 LA - en ID - 10_4064_am31_4_4 ER -
%0 Journal Article %A Paulina Hetman %T Survival probability approach to the relaxation of a macroscopic system in the defect-diffusion framework %J Applicationes Mathematicae %D 2004 %P 423-432 %V 31 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am31-4-4/ %R 10.4064/am31-4-4 %G en %F 10_4064_am31_4_4
Paulina Hetman. Survival probability approach to the relaxation of a macroscopic system in the defect-diffusion framework. Applicationes Mathematicae, Tome 31 (2004) no. 4, pp. 423-432. doi: 10.4064/am31-4-4
Cité par Sources :